Ask an expert
Question

05 Dec 2005

SWOLEN RED NIPPLES AFTER STOPPING HORMONE PILLS
Kan u my asseblief help, My Gynea het my hormoonaanvulling gestaak (Trisequens) en toe op Angelique gesit. Dit het ek vir drie maande gedrink, maar besluit om dit te staak aangesien ek baie sleg gevoel het. Ek was baie buierig, en dit het gevoel of my brein kriewel in my skedel.

Wel sedert ek nie meer op Angelique is nie, voel ek baie beter en slaap ook beter (nou vir twee maande).

Nou het my tepels baie gevoelig begin word en konstant styf asook abnormaal rooi.

Wat kan die oorsaak wees?
Baie dankie dok.
Answer 538 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like this could be due to hormonal changes. You don't say how old you are, so it is difficult to be sure. You should have a thorough breast examnation. If this is normal, try Evening Primrose oil.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9428 votes
No
68% - 19906 votes
Vote